Publication

Series parallel linkages

Cruickshank, J.
McLaughlin, J.
Citation
Cruickshank, J. McLaughlin, J. (2011). Series parallel linkages. Publicacions Matemàtiques 55 (2), 359-378
Abstract
We study spaces of realisations of linkages (weighted graphs) whose underlying graph is a series parallel graph. In particular, we describe an algorithm for determining whether or not such spaces are connected.
Funder
Publisher
Universitat Autonoma de Barcelona
Publisher DOI
10.5565/publmat_55211_05
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland